| Model Number |
HC455 |
| Medical Device Problem Code |
Incomplete or Inadequate Connection (4037)
| Health Effect - Clinical Code |
No Information (3190)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).
Event or Problem Description
It was reported that unable to screw the healing collar completely into the implant.
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).The investigation has been performed based on the available information.Functional testing to recreate the reported event could not be performed due to the nature of the device and event.No pre-existing conditions were noted on the product experience report.The reported device tooth location and length of implantation of use is unknown.Pictures or x-ray images were not provided.Device history record review was completed for the subject lot number (2019031008).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (2019031008) for similar event and no other complaint was identified.March post market trending was reviewed and there were no actionable events or corrective actions for the reported event or device.Based on the available information, device malfunction could not be verified and the reported event was non-verifiable the following sections have been updated: h3: device evaluated by manufacturer: change ¿no' to 'yes'.
Event or Problem Description
No further event information is available at the time of this report.
Event or Problem Description
No further event information is available at the time of this report.
Additional Manufacturer Narrative
Zimmerbiomet complaint number: (b)(4).A heal collar 3.5x5.5, 5mm (hc455) was returned for investigation, see attached images a067-a069 in the complaint.Visual evaluation of the as returned product identified worn markings due to usage and a wear around threads, as well as debris.Functional testing was performed for the returned product with an in-house stock device and assembled as intended.No malfunction was identified.No pre-existing conditions were noted on the per.The reported device tooth location and length of implantation of use is unknown.Pictures or x-ray images were not provided.Dhr review was completed for the subject lot number (2019031008).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (2019031008) for similar event and no other complaint was identified.June post market trending was reviewed and there were no actionable events or corrective actions for the reported event or device.Based on the available information, device malfunction did not occur and the reported event was unconfirmed.